# SDR SIMA200316005

- Difficulty date: May 24, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV, THE CENTER FLOORBEAM LOWER FLANGE WAS FOUND TO BE CORRODED BEYOND SRM LIMITS BETWEEN FRAME 26 AND 27.  BLENDED THE DAMAGED AREA TO REMOVE ALL CORROSION.  PERFORMED AN EDDY CURRENT INSPECTION OF THE BLENDED AREA WITH NO DEFECTS NOTED.  FABRICATED A REINFORCEMENT DOUBLER.  REPAIR DONE IAW EMB STATEMENT IC2003-145/1766, EMB SRM, SRM EMB 145/1142 REV 21, 53-21-10 PARA 9 FIG 208 AND STANDARD SRM PRACTICES.  (M)
